Dergiler / Journal of Amasya University the Institute of Sciences and Technology / 2026 / Volume: 4 Issue: 1

Normal paracontact metric space form on $W_0$-curvature tensor

Sayfa
—
Yayın Tarihi
2023-07-02
🏛️Bu makalenin bibliyografik verileri ve tam metin bağlantısı DergiPark üzerinden sağlanmıştır.
DergiPark Kaydı ↗
✨

Yapay Zeka Hızlı Bakış & Çıkarımlar

AI Insight
⚡ TL;DR(1 Cümlede Hızlı Çıkarım)

Finally, the need for further research is discussed.

📌 3 Maddede Bu Makale

🎯
Amaç & Hipotez:In this article, normal paracontact metric space forms are investigated on $W_0$-curvature tensor.
📊
Temel Bulgular & Veri:Characterizations of normal paracontact space forms are obtained on $W_0$-curvature tensor.
💡
Sonuç & Katkı:Finally, the need for further research is discussed.
🔬Tür:Research Article
📍Kapsam:Genişletilmiş Akademik Örneklem
⚙️Değişkenler:W_0-curvature tensors · semisymmetric manifold · normal paracontact space form

Abstract

In this article, normal paracontact metric space forms are investigated on $W_0$-curvature tensor. Characterizations of normal paracontact space forms are obtained on $W_0$-curvature tensor. Special curvature conditions established with the help of Riemann, Ricci, and concircular curvature tensors are discussed on $W_0$-curvature tensor. Through these curvature conditions, some important characterizations of normal paracontact metric space forms are obtained. Finally, the need for further research is discussed.

🔖

Bu Makaleye Atıf Yap

Mert, T., Atçeken, M., Uygun, P. (2023). Normal paracontact metric space form on $W_0$-curvature tensor. Journal of Amasya University the Institute of Sciences and Technology, Volume: 4 Issue: 1. https://doi.org/10.54559/jauist.1312242

📄 Tam Metin PDF Okuyucu

📄

PDF görüntüleyici hazırlanıyor...

Kaynakça (8)

  1. S. Kenayuki, F. L. Williams, Almost paracontact and parahodge structures on manifolds, Nagoya Mathematical Journal 99 (1985) 173–187.
  2. S. Zamkovoy, Canonical connections on paracontact manifolds, Annals of Global Analysis and Geometry 36 (2009) 37–60.
  3. J. Welyczko, On Legendre curves in 3-dimensional normal almost paracontact metric manifolds. Results in Mathematics, 54 (2009) 377–387.
  4. J. Welyczko, Slant curves in 3-dimensional normal contact metric manifolds, Mediterranean Journal of Mathematics 11 (2014) 965–978.
  5. H. B. Pandey, A. Kumar, Anti invariant submanifolds of almost paracontact metric manifolds, Indian Journal of Pure and Applied Mathematics 16 (6) (1985) 586–590.
  6. Ü. Yıldırım, M. Atçeken, S. Dirik, S. A normal paracontact metric manifold satisfying some conditions on the M-projectivecurvature tensor. Konuralp Journal of Mathematics 7 (1) (2019) 217–221.
  7. Ü. Yıldırım, M. Atçeken, S. Dirik, Pseudo projective curvature tensor satisfying some properties on a normal paracontactmetric manifold, Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 68 (1) (2019) 997–1006.
  8. M. Tripathi, P. Gupta, τ-Curvature Tensor on A Semi-Riemannian Manifold. Journal of Advanced Mathematical Studies 4 (1) (2011) 117–129.